# SDR DALA1506089220

- Difficulty date: December 17, 2010
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,433 hours, 21,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9936719169
- Condition: Corroded
- Location: Forward Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR SUPPORT AT BS 218, LONGERON 28L TO 28R LEVEL 1 CORROSION. REPLACED IAW SRM 51-30-02, VOL II, PAGE 11, PN 9936719-169. NR 19838.
